Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 5, NWS Lake Charles, LA

January 9, 2016Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jan 9, 2016, 9:36 AM CST for Calcasieu Parish, Louisiana. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jan 9, 2016, 9:36 AM CST (15:36 UTC)
Expired
Jan 10, 2016, 11:39 AM CST
In force
26 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).

Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

949 
WGUS44 KLCH 091536
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
936 AM CST SAT JAN 9 2016

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...Texas...

  Bundick Creek At Bundick Lake 
  Calcasieu River Near Salt Water Barrier 
  Neches River Near Evadale 
  Pine Island Bayou Near Sour Lake 

LAC011-100536-
/O.NEW.KLCH.FL.W.0004.160111T0600Z-160112T1800Z/
/BKDL1.1.ER.160111T0600Z.160111T0600Z.160112T1200Z.NO/
936 AM CST SAT JAN 9 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Bundick Creek At Bundick Lake.
* from late Sunday night to Tuesday afternoon...or until the warning 
  is cancelled.
* At  8:45 AM Saturday the stage was 96.2 feet.
* Minor flooding is forecast.
* Flood stage is 97.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Monday morning.
* Impact...At stages near 97.0 feet...Minor flooding begins around 
  the lake, especially the north end of the lake.

&&
 
LAT...LON 3077 9315 3058 9295 3062 9294 3080 9313

$$

LAC019-100536-
/O.NEW.KLCH.FL.W.0005.160109T1536Z-000000T0000Z/
/LCHL1.1.ER.160109T0445Z.160109T1100Z.000000T0000Z.NO/
936 AM CST SAT JAN 9 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.5 feet by 
  tomorrow morning then begin falling.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

TXC199-241-100536-
/O.NEW.KLCH.FL.W.0006.160109T1536Z-160113T0000Z/
/EVDT2.1.ER.160109T1030Z.160109T1800Z.160112T1200Z.NO/
936 AM CST SAT JAN 9 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Neches River Near Evadale.
* until Tuesday evening...or until the warning is cancelled.
* At  9:00 AM Saturday the stage was 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.1 feet by 
  Monday morning. The river will fall below flood stage Tuesday 
  morning.

&&
 
LAT...LON MISSING

$$

TXC199-245-100535-
/O.NEW.KLCH.FL.W.0007.160110T1200Z-000000T0000Z/
/SOLT2.1.ER.160110T1200Z.160114T0000Z.000000T0000Z.NO/
936 AM CST SAT JAN 9 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Pine Island Bayou Near Sour Lake.
* from Sunday morning until further notice...or until the warning is 
  cancelled.
* At  8:45 AM Saturday the stage was 23.5 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 26.7 feet by Wednesday evening. additional rises 
  are possible thereafter.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
2 follow-up statements
241 
WGUS84 KLCH 100354
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
954 PM CST SAT JAN 9 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Bundick Creek At Bundick Lake 
  Calcasieu River At Old Town Bay 
  Neches River Near Evadale 
  Pine Island Bayou Near Sour Lake 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Atchafalaya River At Krotz Springs 
  Atchafalaya River Above Butte La Rose 
  Atchafalaya River At Morgan City 
  Calcasieu River Near Salt Water Barrier 
  Sabine River Near Bon Wier 
  Sabine River Near Deweyville 
  Neches River Near Beaumont 

LAC097-099-101754-
/O.CON.KLCH.FL.W.0008.160114T1200Z-000000T0000Z/
/KRZL1.1.ER.160114T1200Z.160119T1200Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Atchafalaya River At Krotz Springs.
* from Thursday morning until further notice...or until the warning 
  is cancelled.
* At  9:00 PM Saturday the stage was 27.1 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...rise above flood stage by Thursday morning and continue 
  to rise to near 30.0 feet by Tuesday morning.
* Impact...At stages near 29.0 feet...Flooding of structures on the 
  unprotected side of the levee along the river begins. This includes
  areas near the Atchafalaya Campground south of Krotz Springs and 
  River View Subdivision north of Krotz Springs.
* Impact...At stages near 28.0 feet...Action stage.

&&
 
LAT...LON 3031 9178 3074 9190 3068 9169 3053 9167 3033 9158

$$

LAC045-099-101-101754-
/O.CON.KLCH.FL.W.0009.160114T0000Z-000000T0000Z/
/BLRL1.1.ER.160114T0000Z.160119T1200Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Atchafalaya River Above Butte La Rose.
* from Wednesday evening until further notice...or until the warning 
  is cancelled.
* At  9:00 PM Saturday the stage was 18.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...rise above flood stage by Wednesday evening and continue
  to rise to near 21.5 feet by Tuesday morning.
* Impact...At stages near 22.0 feet...River traffic negotiating 
  sharp turns will become difficult. Industrial equipment will be 
  threatened and should be relocated to avoid damage.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.

&&
 
LAT...LON 3012 9165 3056 9189 3055 9167 3021 9142 3011 9148 

$$

LAC099-101-101754-
/O.CON.KLCH.FL.W.0124.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.000000T0000Z.160123T1200Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  9:00 PM Saturday the stage was 6.7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 8.5 feet by 
  Saturday morning then begin falling.
* Impact...At stages near 9.0 feet...Structures on the river side of
  protection walls in Morgan City and Berwick will be under water. 
  River traffic restrictions will be strictly enforced.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann 
  Street on the river side of the flood wall will flood as water 
  overtops the Rio Oil Company dock. Buildings on the river side of 
  the Berwick floodwall will flood. River traffic restrictions will 
  be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed 
  to protect against higher stages. Vessel traffic will be affected 
  by stronger river current and vessel traffic safety rules will be 
  strictly enforced by the U.S. Coast Guard.
* Impact...At stages near 4.0 feet...Action stage. Water will move 
  up the bank and across access roads below the city dock. Floodwall 
  gates should be closed by the 5 foot stage to protect against 
  higher stages. Vessel traffic will be affected by stronger river 
  current and vessel traffic safety rules will be strictly enforced 
  by the U.S. Coast Guard.

&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

LAC011-101754-
/O.EXT.KLCH.FL.W.0004.160111T0000Z-160112T0600Z/
/BKDL1.1.ER.160111T0000Z.160111T0000Z.160112T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Bundick Creek At Bundick Lake.
* from Sunday evening to late Monday night...or until the warning is 
  cancelled.
* At  9:45 PM Saturday the stage was 96.6 feet.
* Minor flooding is forecast.
* Flood stage is 97.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow evening.
* Impact...At stages near 97.0 feet...Minor flooding begins around 
  the lake, especially the north end of the lake.
* Impact...At stages near 95.0 feet...Elevation of the spillway.

&&
 
LAT...LON 3077 9315 3058 9295 3062 9294 3080 9313

$$

LAC019-101754-
/O.EXT.KLCH.FL.W.0002.000000T0000Z-160113T0600Z/
/OTBL1.1.ER.160108T0200Z.160108T1100Z.160112T0600Z.NO/
954 PM CST SAT JAN 9 2016

...Flood Warning extended until late Tuesday night...The Flood 
Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Tuesday night...or until the warning is cancelled.
* At  5:00 AM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.1 feet by after
  midnight tomorrow. The river will fall below flood stage early 
  Tuesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-101754-
/O.CON.KLCH.FL.W.0005.000000T0000Z-000000T0000Z/
/LCHL1.1.ER.160109T0445Z.160109T1100Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Saturday the stage was 3.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 4.5 feet by tomorrow morning.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC011-115-TXC351-101753-
/O.CON.KLCH.FL.W.0123.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.151229T2027Z.160106T1200Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Sabine River Near Bon Wier.
* until further notice...or until the warning is cancelled.
* At  9:15 PM Saturday the stage was 32.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to a stage of 32.5 feet 
  by Monday morning.
* Impact...At stages near 33.0 feet...Moderate lowland flooding will
  occur. Low-lying roads and a few homes have some flooding between 
  Bon Wier and Merryville. Camp houses along the river in Southwest 
  Vernon Parish begin to flood.
* Impact...At stages near 32.0 feet...Roads in the Sabine Sands area
  near Bon Wier become flooded.
* Impact...At stages near 30.0 feet...Minor lowland flooding will 
  occur along the river between Merryville and Bon Wier. A few roads 
  in Southwest Vernon Parish have water over them.
* Impact...At stages near 28.0 feet...The river is at its bankfull 
  stage.

&&
 
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
      3082 9350 3104 9348

$$

LAC011-019-TXC351-361-101753-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.151216T1900Z.160111T0000Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At  8:45 PM Saturday the stage was 25.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 25.7 feet by 
  tomorrow evening then begin falling.
* Impact...At stages near 26.0 feet...Moderate lowland flooding will
  occur. The lowest homes between Deweyville and the river begin to 
  flood, especially in the Indian Lakes and River Oaks sections. 
  Low-lying roads and a few homes in Southwestern Beauregard Parish 
  have some flooding.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC199-241-101753-
/O.EXT.KLCH.FL.W.0006.000000T0000Z-160112T1200Z/
/EVDT2.1.ER.160109T1030Z.160110T0600Z.160112T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* until Tuesday morning...or until the warning is cancelled.
* At  9:00 PM Saturday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.1 feet by 
  early Monday morning. The river will fall below flood stage Monday 
  evening.
* Impact...At stages near 13.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON MISSING

$$

TXC245-361-101753-
/O.CON.KLCH.FL.W.0003.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.160109T1920Z.160112T1200Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 5.3 feet by Wednesday early afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-245-101753-
/O.EXT.KLCH.FL.W.0007.160111T0359Z-000000T0000Z/
/SOLT2.1.ER.160111T0359Z.160114T1800Z.000000T0000Z.NO/
954 PM CST SAT JAN 9 2016

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* from Sunday evening until further notice...or until the warning is 
  cancelled.
* At  8:45 PM Saturday the stage was 24.0 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 26.8 feet by Thursday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
185 
WGUS84 KLCH 101739
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1139 AM CST SUN JAN 10 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier 

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Bundick Creek At Bundick Lake 
  Neches River Near Evadale 
  Pine Island Bayou Near Sour Lake 

...The flood warning continues for the following rivers in 
Louisiana...Texas..
  Sabine River Near Bon Wier 
  Sabine River Near Deweyville 
  Neches River Near Beaumont 

LAC011-110739-
/O.EXT.KLCH.FL.W.0004.160111T0600Z-160112T1200Z/
/BKDL1.1.ER.160111T0600Z.160111T0600Z.160112T0600Z.NO/
1139 AM CST SUN JAN 10 2016

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Bundick Creek At Bundick Lake.
* from late tonight to Tuesday morning...or until the warning is 
  cancelled.
* At 10:45 AM Sunday the stage was 96.6 feet.
* Minor flooding is forecast.
* Flood stage is 97.0 feet.
* Forecast...The river is expected to rise to near flood stage after 
  midnight tomorrow.
* Impact...At stages near 97.0 feet...Minor flooding begins around 
  the lake, especially the north end of the lake.

&&
 
LAT...LON 3077 9315 3058 9295 3062 9294 3080 9313

$$

LAC019-101809-
/O.CAN.KLCH.FL.W.0005.000000T0000Z-160110T1739Z/
/LCHL1.1.ER.160109T0445Z.160109T1100Z.000000T0000Z.NO/
1139 AM CST SUN JAN 10 2016

The Flood Warning is cancelled for
  The Calcasieu River Near Salt Water Barrier.
* At 10:00 AM Sunday the stage was 0.8 feet.
* Flood stage is 4.0 feet.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC011-115-TXC351-110739-
/O.CON.KLCH.FL.W.0123.000000T0000Z-000000T0000Z/
/BWRT2.2.ER.151229T2027Z.160106T1200Z.000000T0000Z.NO/
1139 AM CST SUN JAN 10 2016

The Flood Warning continues for
  The Sabine River Near Bon Wier.
* until further notice...or until the warning is cancelled.
* At 11:15 AM Sunday the stage was 32.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue falling to 31.8 feet by Thursday.
* Impact...At stages near 33.0 feet...Moderate lowland flooding will
  occur. Low-lying roads and a few homes have some flooding between 
  Bon Wier and Merryville. Camp houses along the river in Southwest 
  Vernon Parish begin to flood.

&&
 
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
      3082 9350 3104 9348

$$

LAC011-019-TXC351-361-110739-
/O.CON.KLCH.FL.W.0114.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.151216T1900Z.160110T1800Z.000000T0000Z.NO/
1139 AM CST SUN JAN 10 2016

The Flood Warning continues for
  The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 10:45 AM Sunday the stage was 25.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 25.7 feet through Tuesday 
  morning then begin falling.
* Impact...At stages near 26.0 feet...Moderate lowland flooding will
  occur. The lowest homes between Deweyville and the river begin to 
  flood, especially in the Indian Lakes and River Oaks sections. 
  Low-lying roads and a few homes in Southwestern Beauregard Parish 
  have some flooding.

&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$

TXC199-241-110739-
/O.EXT.KLCH.FL.W.0006.000000T0000Z-160112T0600Z/
/EVDT2.1.ER.160109T1030Z.160110T0545Z.160111T1800Z.NO/
1139 AM CST SUN JAN 10 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* until late Monday night...or until the warning is cancelled.
* At 11:00 AM Sunday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.

&&
 

$$

TXC245-361-110739-
/O.CON.KLCH.FL.W.0003.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.160110T1649Z.160112T1800Z.000000T0000Z.NO/
1139 AM CST SUN JAN 10 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Sunday the stage was 2.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage today and continue
  to rise to near 5.3 feet by Tuesday early afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-245-110739-
/O.EXT.KLCH.FL.W.0007.160112T0000Z-000000T0000Z/
/SOLT2.1.ER.160112T0000Z.160114T1200Z.000000T0000Z.NO/
1139 AM CST SUN JAN 10 2016

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* from Monday evening until further notice...or until the warning is 
  cancelled.
* At 10:45 AM Sunday the stage was 24.3 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 26.3 feet by early Friday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
  
&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 5:34 AM CST, 4 hours 2 minutes earlier.

Area forecast discussion, Jan 9, 5:34 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
534 AM CST SAT JAN 9 2016

.AVIATION...RAIN CHANCES WILL CONTINUE TO DECREASE THROUGH THE
MORNING, HOWEVER LOWER VIS AND CEILINGS WILL LINGER THROUGH MID
MORNING WITH MVFR CEILINGS POSSIBLE THROUGH LATE AFTERNOON. NW
WINDS WILL INCREASE BY MID MORNING AND BECOME GUSTY. WINDS WILL
DECREASE SOME TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 530 AM CST SAT JAN 9 2016/

DISCUSSION...
BULK OF SIGNIFICANT CONVECTION BEING USHERED OFF TO THE EAST WITH
A PRE-FRONTAL TROF. ACTUAL FRONT PUSHING THROUGH WRN LA AS I TYPE
THIS...WITH A SECONDARY FRONT FARTHER WEST OVER NORTHERN/CENTRAL
TEXAS. RAIN CHANCES THIS MORNING WERE DRAWN BASED PRIMARILY ON
RADAR TRENDS AND SHORT RANGE HIGH RESOLUTION MODEL DATA...WITH
CHANCE POPS ALONG THE EAST/SOUTHEAST FRINGES OF THE FORECAST
AREA...AND JUST A SLIGHT CHANCE OVER THE REMAINDER OF THE AREA FOR
THE MORNING HRS.

MUCH DRIER AIR COOLER AIR TO FILTER INTO THE REGION IN THE WAKE OF
THE FRONT AS A COLD CANADIAN HIGH BEGINS TO BUILDS SOUTH...WITH
MONDAY MORNING THE COLDEST OF THIS FCST PERIOD AS THE HIGH SETTLES
INTO THE AREA. MOST AREAS ALONG AND NORTH OF I-10 ARE LIKELY TO
EXPERIENCE AT LEAST A LIGHT FREEZE. BRIEF WARMING TREND MON INTO
TUE AS ANOTHER SHORTWAVE TROF APPROACHES. APPEARS THAT ANY
RESULTING RAINFALL MON NIGHT INTO TUE WILL OCCUR OVER THE GULF
WHERE BETTER MSTR WILL RESIDE. SFC HIGH BEHIND THIS FEATURE WILL
SHAVE A FEW DEGREES BACK OFF OF HIGHS WED.

YET ANOTHER SHORTWAVE TROF SLATED BY THE GLOBAL MODELS TO BE
PUSHING THROUGH TX WED NIGHT INTO THU MAY TAP ENOUGH MSTR TO
PROVIDE BETTER RAIN CHANCES...THOUGH INCREASING DIVERGENCE IN
MODEL SOLUTIONS PRECLUDES MORE THAN LOW TO MID CHANCE POPS AT THIS
TIME.

13

MARINE...
A STRONG OFFSHORE FLOW WILL DEVELOP WITH BUILDING SEAS TODAY IN
THE WAKE OF A COLD FRONT FORECAST TO CONTINUE PUSHING EAST THROUGH
THE NORTHWEST GULF THIS MORNING. WINDS AND SEAS ARE EXPECTED TO
SUBSIDE LATE TONIGHT INTO SUNDAY AS HIGH PRESSURE BUILDS SOUTH
INTO THE REGION. A LIGHT OFFSHORE FLOW WILL THEN PREVAIL THROUGH
MID WEEK.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  62  35  46  28 /  20   0   0   0
LCH  64  38  50  32 /  20   0   0   0
LFT  66  39  49  30 /  20   0   0   0
BPT  63  36  50  33 /  20   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 AM CST SUNDAY
     FOR GMZ450-452-455-470-472-475.

     SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CST THIS MORNING FOR
     GMZ450-452-455-470-472-475.

     SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR GMZ430-432-
     435.

&&

AVIATION...05
Hazardous weather outlook, Jan 9, 5:34 AM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
534 AM CST SAT JAN 9 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
101145-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
534 AM CST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LIGHT FREEZE IS EXPECTED MAINLY ALONG AND NORTH OF I-10 SUNDAY
NIGHT INTO MONDAY MORNING.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-101145-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
534 AM CST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A STRONG OFFSHORE FLOW WILL DEVELOP WITH BUILDING SEAS TODAY IN
THE WAKE OF A COLD FRONT FORECAST TO CONTINUE PUSHING EAST THROUGH
THE NORTHWEST GULF THIS MORNING. WINDS AND SEAS ARE EXPECTED TO
SUBSIDE LATE TONIGHT INTO SUNDAY AS HIGH PRESSURE BUILDS SOUTH
INTO THE REGION. SMALL CRAFT SHOULD EXERCISE CAUTION ON THE
COASTAL LAKES AND BAYS TODAY AND TONIGHT. A SMALL CRAFT ADVISORY
IS IN EFFECT FOR THE GULF WATERS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 7:12 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Calcasieu, Jefferson Davis33 min
Jan 8, 7:45 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis60 min
Jan 8, 7:56 PM CSTSpecial Marine WarningLCH64 min
Jan 8, 8:11 PM CSTAreal Flood AdvisoryLCHBeauregard, Vernon3 hr
Jan 8, 8:19 PM CSTTornado WarningLCHBeauregard, Calcasieu26 min
Jan 8, 8:27 PM CSTSevere Thunderstorm WarningLCHAllen, Evangeline33 min
Jan 8, 8:40 PM CSTSevere Thunderstorm WarningLCHCameron35 min
Jan 8, 8:45 PM CSTTornado WarningLCHBeauregard30 min
Jan 8, 9:02 PM CSTSpecial Marine WarningLCH58 min
Jan 8, 9:17 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Rapides, Vernon28 min
Jan 8, 9:34 PM CSTSevere Thunderstorm WarningLCHCalcasieu, Cameron26 min
Jan 8, 9:46 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Rapides, Vernon29 min
Jan 8, 9:50 PM CSTSpecial Marine WarningLCH55 min
Jan 8, 9:54 PM CSTSpecial Marine WarningLCH36 min
Jan 8, 10:00 PM CSTSevere Thunderstorm WarningLCHCalcasieu30 min
Jan 8, 10:01 PM CSTSpecial Marine WarningLCH29 min
Jan 8, 10:01 PM CSTSpecial Weather StatementLCHCalcasieu, Cameron59 min
Jan 8, 10:05 PM CSTSevere Thunderstorm WarningLCHCameron25 min
Jan 8, 10:15 PM CSTSevere Thunderstorm WarningLCHEvangeline, Rapides30 min
Jan 8, 10:22 PM CSTSevere Thunderstorm WarningLCHCameron23 min
Jan 8, 10:26 PM CSTSpecial Marine WarningLCH64 min
Jan 8, 10:29 PM CSTSpecial Marine WarningLCH61 min
Jan 8, 10:45 PM CSTSpecial Marine WarningLCH60 min
Jan 8, 10:55 PM CSTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Saint Landry65 min
Jan 8, 10:57 PM CSTSpecial Weather StatementLCHVermilion48 min
Jan 8, 11:14 PM CSTSpecial Marine WarningLCH31 min
Jan 8, 11:25 PM CSTTornado WarningLCHAvoyelles21 min
Jan 8, 11:40 PM CSTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis23 min
Jan 8, 11:45 PM CSTSpecial Marine WarningLCH60 min
Jan 9, 12:16 AM CSTSevere Thunderstorm WarningLCHLafayette, Saint Martin44 min
Jan 9, 12:19 AM CSTSpecial Marine WarningLCH86 min
Jan 9, 12:27 AM CSTSpecial Weather StatementLCHVermilion48 min
Jan 9, 12:49 AM CSTTornado WarningLCHSaint Martin26 min
Jan 9, 12:54 AM CSTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion3 hr
Jan 9, 12:59 AM CSTSpecial Weather StatementLCHCalcasieu46 min
Jan 9, 1:07 AM CSTSpecial Weather StatementLCHVermilion38 min
Jan 9, 1:44 AM CSTSpecial Marine WarningLCH2 hr
Jan 9, 1:46 AM CSTSpecial Weather StatementLCHIberia, Saint Martin44 min
Jan 9, 2:28 AM CSTSpecial Weather StatementLCHIberia, St. Mary47 min
Jan 9, 3:47 AM CSTSpecial Marine WarningLCH88 min
Jan 9, 9:36 AM CSTRiver Flood WarningLCHBeauregard3 days

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.